# SDR SWIA2021083160627

- Difficulty date: August 14, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N187SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000627
- Aircraft time: 13,205 hours, 7,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE AND REPAIR AS NECESSARY ADM N187SY6478     (C-CHECK RO 8/29/2021)    CUT OUT DAMAGED AREA AT L2 DOOR SKIN SURFACE BOTTOM RIGHT CORNER.  FABRICATED REPAIR DOUBLER.  INSTALLED DOUBLER REF EMB SRM 52-12-01 REPAIR 14P
